James Faran


Associate Professor
PhD, University of California/Berkeley

Contact Information:

215 Mathematics Building
University at Buffalo
Buffalo, NY 14260-2900

Tel:  (716) 645-8776
Fax: (716) 645 5039

E-mail:  jjfaran@buffalo.edu
Personal website: James Faran


Differential geometry, complex variables

Selected Publications

The equivalence problem for complex Finsler Hamiltonians, Contemporary Mathematics 196 (1996), 133-14

A synthetic Frobenius theorem, J. Pure and Applied Algebra 128 (1998), 11-32

Complex Finsler geometry via the equivalence problem on the tangent bundle, in Finslerian Geometries: A Meeting of Minds, Kluwer (2000), pp. 151-168

Functions on the zeroes of dx, J. Pure and Applied Algebra 205 (2006), 599-620 pdf version on Math Arkiv